DOI 10.1016/j.hrtlng.2018.03.014
Allergic myocardial infarction following recombinant human insulin.
Аннотация
BACKGROUND
Allergic myocardial infarction is a rare clinical entity.
OBJECTIVES
Although a few number of case reports with severe anaphylactic reactions to recombinant human insulin have been reported, allergic myocardial infarction, known as Kounis Syndrome, has not been reported before.
METHODS
Herein, we report a 57-year-old woman with myocardial infarction, referred for urticarial rash, chest pain, and palpitations developed after the first subcutaneous dose of recombinant human insulin.
RESULTS
The patient treated with antihistamines and steroids and discharged from hospital in a good condition.
CONCLUSIONS
Physicians should be aware of allergic myocardial infarction. The diagnosis of Kounis Syndrome should be entertained when allergic symptoms, electrocardiographic changes, and high cardiac enzymes accompany acute-onset chest pain. All patients admitted to the emergency department with chest pain and ST elevation on electrocardiography should be asked about allergic insults.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.